ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Conference Paper

Adiga, Abhijin and Chandran, Sunil L and Mathew, Rogers (2011) Cubicity, degeneracy, and crossing number. In: Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS), 2011, 01.12.2011.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2008) Finding a Box Representation for a Graph in $O(n^2\Delta^2\ln n)$ time. In: ICIT '08 Proceedings of the 2008 International Conference on Information Technology, 17-20 Dec. 2008 , Washington, DC.

Haeupler, Bernhard and Kavitha, Telikepalli and Mathew, Rogers and Sen, Siddhartha (2008) Faster Algorithms for Incremental Topological Ordering.Robert Tarjan. In: ICALP '08 Proceedings of the 35th international colloquium on Automata, Languages and Programming, Part I, Berlin, Heidelberg.

Departmental Technical Report

Chandran, Sunil L and Mathew, Rogers and Sivadasan, Naveen (2010) Boxicity of Line Graphs. UNSPECIFIED.

Journal Article

Chandran, Sunil L and Mathew, Rogers (2013) Bipartite Powers of k-chordal Graphs. In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 15 (2). pp. 49-58.

Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak and Sharma, Roohani (2013) Product Dimension of Forests and Bounded Treewidth Graphs. In: ELECTRONIC JOURNAL OF COMBINATORICS, 20 (3).

Li, Xueliang and Liu, Sujuan and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2012) Rainbow Connection Number and Connectivity. In: Electronic Journal of Combinatorics, 19 (1).

Haeupler, Bernhard and Kavitha, Telikepalli and Mathew, Rogers and Sen, Siddhartha and Tarjan, Robert E (2012) Incremental Cycle Detection, Topological Ordering, and Strong Component Maintenance. In: ACM TRANSACTIONS ON ALGORITHMS, 8 (1).

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Chordal Bipartite Graphs with High Boxicity. In: Graphs and Combinatorics, 27 (3). pp. 353-362.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Boxicity of Leaf Powers. In: Graphs and Combinatorics, 27 (1). pp. 61-72.

Das, Anita and Francis, Mathew C and Mathew, Rogers and Sadagopan, N (2010) Non-contractible non-edges in 2-connected graphs. In: Information Processing Letters, 110 (23). pp. 1044-1048.

Editorials/Short Communications

Chandran, Sunil L and Mathew, Rogers and Sivadasan, Naveen (2011) Boxicity of line graphs. In: Discrete Mathematics, 311 (21). pp. 2359-2367.

This list was generated on Thu Jul 31 03:15:07 2014 IST.